# SDR AALA20101007DFW07

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 38,823 hours, 5,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATHWAY EMERGENCY LIGHTS FROM SEAT 36 TO 45 ON BOTH SIDES ARE INOPERATIVE.  RECONNECTED AND SECURED LOOSE CONNECTOR.  OPS CHECKS NORMAL.
